The Solutions of the Periodic Rational Recursive Systems
No Thumbnail Available
Date
2016
Journal Title
Journal ISSN
Volume Title
Publisher
RGN PUBL
Access Rights
info:eu-repo/semantics/closedAccess
Abstract
In this study, we obtain the solutions of some periodic rational difference equation systems. Then we examinate the period of solutions of these systems.
Description
Keywords
Periodic discrete system, Non-linear discrete system
Journal or Series
COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS
WoS Q Value
N/A
Scopus Q Value
Volume
7
Issue
2